View Single Post
Old 05-02-2013, 03:34 AM   #1
rachael41 rachael41 is offline
Newbie
(female)
 
Join Date: May 2013
Location: new zealand
Posts: 1
rachael41 HB User
stopped amlodipine

try to keep it short............
i was on three medications for BP. indapimide finally stopped. Amlodipine was tapered down to 2.5 then came off it and ended up back on it.
during this time being on them i was getting more and more light headed, dizzy and feeling as tho i was drunk.
doc took me off amlod last week so my last day taking it was tuesday.
Does anyone know how long it takes for this to get out of your system......i had a couple of really good days, and i am foggy headed again etc.....
BP high normal and he said that he is not worried so i shouldnt be.

i have clonazepam to take but i not taking it each day.

can anyone give me any advice on time of withdrawal?

thanks a lot
Rachael

 
Reply With Quote